MathSciNet Relay Station
MathSciNet bibliographic data
MR3108745 70H03 (26A33 28A80)
Golmankhaneh, Alireza Khalili; Golmankhaneh, Ali Khalili; Baleanu, Dumitru Lagrangian and Hamiltonian mechanics on fractals subset of real-line. Internat. J. Theoret. Phys. 52 (2013), no. 11, 4210–4217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement